Alert archive / Montana / High Wind Warnings in 2013

High Wind Warning 8, NWS Great Falls, MT

February 11, 2013

NWS Great Falls, MT issued this high wind warning at Feb 11, 2013, 2:35 PM MST. It took effect at Feb 12, 2013, 12:00 PM MST. It was in force for 27 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 11, 2013, 2:35 PM MST (21:35 UTC)
In effect from
Feb 12, 2013, 12:00 PM MST
Expired
Feb 13, 2013, 2:52 PM MST
In force
27 hr
Issued by
NWS Great Falls, MT

The text

As transmitted, in the capitals the NWS used until 2016.

092 
WWUS75 KTFX 112135
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
235 PM MST MON FEB 11 2013

MTZ009-010-048-121300-
/O.UPG.KTFX.HW.A.0006.130212T1900Z-130214T0000Z/
/O.NEW.KTFX.HW.W.0008.130212T1900Z-130214T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
CUT BANK...CHOTEAU
235 PM MST MON FEB 11 2013

...HIGH WIND WARNING IN EFFECT FROM NOON TUESDAY TO 5 PM MST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM NOON TUESDAY TO 5 PM MST
WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING AND MAIN IMPACT: WEST WINDS INCREASE TUESDAY AFTERNOON
  AND DIMINISH AGAIN WEDNESDAY AFTERNOON. TRAVEL COULD BECOME
  HAZARDOUS FOR HIGH-PROFILE VEHICLES.

* WINDS: WEST WINDS 30 TO 40 MPH...GUSTS AS HIGH AS 70 MPH ARE
  POSSIBLE.

* OTHER IMPACTS: STRONG WINDS AND SNOW IN THE MOUNTAINS COULD
  CAUSE POOR VISIBILITIES DUE TO BLOWING SNOW.

* LOCATIONS AFFECTED INCLUDE: CUT BANK...CHOTEAU...BROWNING...
  MARIAS PASS 

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT
  WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ047-051-121300-
/O.NEW.KTFX.HW.A.0007.130213T0600Z-130214T0300Z/
BLAINE-FERGUS-
235 PM MST MON FEB 11 2013
...HIGH WIND WATCH IN EFFECT FROM TUESDAY EVENING THROUGH
WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM TUESDAY EVENING THROUGH
WEDNESDAY EVENING. 

* TIMING AND MAIN IMPACT: WEST TO NORTHWEST WINDS WILL INCREASE
  TUESDAY AFTERNOON AND DIMINISH AGAIN WEDNESDAY AFTERNOON. TRAVEL
  ON HIGHWAY 191 IN NORTHEASTERN FERGUS COUNTY COULD BECOME
  HAZARDOUS FOR HIGH-PROFILE VEHICLES.

* WINDS: 30 TO 40 MPH WITH GUSTS TO 60 MPH.

* LOCATIONS AFFECTED INCLUDE: PORTIONS OF SOUTHEASTERN BLAINE AND
  NORTHEASTERN FERGUS COUNTIES

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT
  WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX:

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
8 follow-up statements
797 
WWUS75 KTFX 120336
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
836 PM MST MON FEB 11 2013

MTZ009-010-048-121200-
/O.CON.KTFX.HW.W.0008.130212T1900Z-130214T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
CUT BANK...CHOTEAU
836 PM MST MON FEB 11 2013

...HIGH WIND WARNING REMAINS IN EFFECT FROM NOON TUESDAY TO
5 PM MST WEDNESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM NOON TUESDAY TO
5 PM MST WEDNESDAY.

* TIMING AND MAIN IMPACT: WEST WINDS WILL INCREASE TUESDAY
  AFTERNOON AND DIMINISH AGAIN WEDNESDAY AFTERNOON. TRAVEL COULD
  BECOME HAZARDOUS FOR HIGH-PROFILE VEHICLES.

* WINDS: WEST WINDS 30 TO 40 MPH...WITH GUSTS TO 70 MPH.

* OTHER IMPACTS: STRONG WINDS AND SNOW IN THE MOUNTAINS COULD 
  CAUSE POOR VISIBILITIES DUE TO BLOWING SNOW.

* LOCATIONS AFFECTED INCLUDE: CUT BANK...CHOTEAU...BROWNING AND
  MARIAS PASS.

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ047-051-121200-
/O.CON.KTFX.HW.A.0007.130213T0600Z-130214T0300Z/
BLAINE-FERGUS-
836 PM MST MON FEB 11 2013

...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH
WEDNESDAY EVENING...

A HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH
WEDNESDAY EVENING. 

* TIMING AND MAIN IMPACT: WEST TO NORTHWEST WINDS WILL INCREASE BY
  LATE TUESDAY EVENING AND DIMINISH AGAIN WEDNESDAY AFTERNOON.
  TRAVEL COULD BECOME HAZARDOUS FOR HIGH-PROFILE VEHICLES.

* WINDS: NORTHWEST WINDS OF 30 TO 40 MPH...WITH GUSTS TO 60 MPH
  ARE POSSIBLE.

* LOCATIONS AFFECTED INCLUDE: FAR SOUTHEASTERN BLAINE COUNTY AND
  FAR NORTHEASTERN FERGUS COUNTY.

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT
  WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
393 
WWUS75 KTFX 121039
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
339 AM MST TUE FEB 12 2013

MTZ009-010-048-122245-
/O.CON.KTFX.HW.W.0008.130212T1900Z-130214T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
CUT BANK...CHOTEAU
339 AM MST TUE FEB 12 2013

...HIGH WIND WARNING REMAINS IN EFFECT FROM NOON TODAY TO 5 PM
MST WEDNESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM NOON TODAY TO 5 PM MST
WEDNESDAY. 

* TIMING AND MAIN IMPACT: WEST WINDS WILL INCREASE TUESDAY 
  AFTERNOON AND DIMINISH AGAIN WEDNESDAY AFTERNOON. TRAVEL COULD 
  BECOME HAZARDOUS FOR HIGH-PROFILE VEHICLES. 

* WINDS: WEST WINDS 30 TO 40 MPH...WITH GUSTS TO 70 MPH.

* OTHER IMPACTS: STRONG WINDS AND SNOW IN THE MOUNTAINS COULD 
  CAUSE POOR VISIBILITIES DUE TO BLOWING SNOW.

* LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS 
  PASS...CUT BANK 

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ012-013-050-054-122245-
/O.EXA.KTFX.HW.A.0007.130213T0600Z-130214T0300Z/
CASCADE-CHOUTEAU-JUDITH BASIN-MEAGHER-
INCLUDING THE FOLLOWING LOCATIONS...KINGS HILL PASS...
FORT BENTON...STANFORD
339 AM MST TUE FEB 12 2013

...HIGH WIND WATCH IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM THIS EVENING THROUGH
WEDNESDAY EVENING. 

* TIMING AND MAIN IMPACT: WEST TO NORTHWEST WINDS WILL INCREASE 
  BY LATE TUESDAY EVENING AND DIMINISH AGAIN WEDNESDAY 
  AFTERNOON. TRAVEL COULD BECOME HAZARDOUS FOR HIGH-PROFILE 
  VEHICLES. 

* WINDS: NORTHWEST WINDS OF 30 TO 40 MPH...WITH GUSTS TO 60 MPH 
  ARE POSSIBLE.

* LOCATIONS AFFECTED INCLUDE: STANFORD...KINGS HILL PASS...FORT 
  BENTON 

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

MTZ047-051-122245-
/O.CON.KTFX.HW.A.0007.130213T0600Z-130214T0300Z/
BLAINE-FERGUS-
INCLUDING THE FOLLOWING LOCATIONS...CHINOOK
339 AM MST TUE FEB 12 2013

...HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH
WEDNESDAY EVENING...

A HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH
WEDNESDAY EVENING. 

* TIMING AND MAIN IMPACT: WEST TO NORTHWEST WINDS WILL INCREASE 
  BY LATE TUESDAY EVENING AND DIMINISH AGAIN WEDNESDAY 
  AFTERNOON. TRAVEL COULD BECOME HAZARDOUS FOR HIGH-PROFILE 
  VEHICLES. 

* WINDS: NORTHWEST WINDS OF 30 TO 40 MPH...WITH GUSTS TO 60 MPH 
  ARE POSSIBLE.

* LOCATIONS AFFECTED INCLUDE: CHINOOK

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
773 
WWUS75 KTFX 122128
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
228 PM MST TUE FEB 12 2013

MTZ012-013-047-050-051-054-130800-
/O.UPG.KTFX.HW.A.0007.130213T0600Z-130214T0300Z/
/O.EXB.KTFX.HW.W.0008.130213T0600Z-130214T0300Z/
CASCADE-CHOUTEAU-BLAINE-JUDITH BASIN-FERGUS-MEAGHER-
INCLUDING THE FOLLOWING LOCATIONS...KINGS HILL PASS...
FORT BENTON...CHINOOK...STANFORD...LEWISTOWN...LEWISTOWN DIVIDE
228 PM MST TUE FEB 12 2013

...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 8 PM
MST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 8 PM
MST WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING AND MAIN IMPACT: WEST TO NORTHWEST WINDS WILL INCREASE
  LATE TUESDAY EVENING AND DIMINISH WEDNESDAY AFTERNOON. TRAVEL
  COULD BECOME HAZARDOUS FOR HIGH-PROFILE VEHICLES.

* WINDS: WEST-NORTHWEST WINDS OF 30 TO 40 MPH...WITH GUSTS TO 60
  MPH ARE POSSIBLE.

* LOCATIONS AFFECTED INCLUDE: STANFORD...CHINOOK...LEWISTOWN...
  LEWISTOWN DIVIDE...KINGS HILL PASS...FORT BENTON 

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT
  WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ009-010-048-130800-
/O.CON.KTFX.HW.W.0008.000000T0000Z-130214T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
CUT BANK...CHOTEAU
228 PM MST TUE FEB 12 2013

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST WEDNESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST WEDNESDAY. 

* TIMING AND MAIN IMPACT: WEST WINDS WILL INCREASE TUESDAY
  AFTERNOON AND DIMINISH WEDNESDAY AFTERNOON. TRAVEL COULD BECOME
  HAZARDOUS FOR HIGH-PROFILE VEHICLES.

* WINDS: WEST WINDS 30 TO 40 MPH...WITH GUSTS TO 70 MPH.

* OTHER IMPACTS: STRONG WINDS AND SNOW IN THE MOUNTAINS COULD 
  CAUSE POOR VISIBILITIES DUE TO BLOWING SNOW.

* LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS 
  PASS...CUT BANK 

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
821 
WWUS75 KTFX 130420
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
920 PM MST TUE FEB 12 2013

MTZ009-010-048-131200-
/O.CON.KTFX.HW.W.0008.000000T0000Z-130214T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
CUT BANK...CHOTEAU
920 PM MST TUE FEB 12 2013

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST WEDNESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST WEDNESDAY. 

* TIMING AND MAIN IMPACT: WEST WINDS WILL CONTINUE THROUGH TUESDAY
  AFTERNOON AND DIMINISH WEDNESDAY AFTERNOON. TRAVEL COULD BECOME
  HAZARDOUS FOR HIGH-PROFILE VEHICLES.

* WINDS: WEST WINDS 30 TO 40 MPH...WITH GUSTS TO 70 MPH.

* OTHER IMPACTS: STRONG WINDS AND SNOW IN THE MOUNTAINS COULD 
  CAUSE POOR VISIBILITIES DUE TO BLOWING SNOW.

* LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS 
  PASS...CUT BANK. 

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ012-013-047-050-051-054-131200-
/O.CON.KTFX.HW.W.0008.130213T0600Z-130214T0300Z/
CASCADE-CHOUTEAU-BLAINE-JUDITH BASIN-FERGUS-MEAGHER-
INCLUDING THE FOLLOWING LOCATIONS...KINGS HILL PASS...
FORT BENTON...CHINOOK...STANFORD...LEWISTOWN...LEWISTOWN DIVIDE
920 PM MST TUE FEB 12 2013

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST WEDNESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST WEDNESDAY. 

* TIMING AND MAIN IMPACT: WEST TO NORTHWEST WINDS WILL INCREASE
  OVERNIGHT AND BEGIN TO DIMINISH WEDNESDAY AFTERNOON. TRAVEL
  COULD BECOME HAZARDOUS FOR HIGH-PROFILE VEHICLES.

* WINDS: WEST-NORTHWEST WINDS OF 30 TO 40 MPH...WITH GUSTS TO 
  60 MPH ARE POSSIBLE. 

* LOCATIONS AFFECTED INCLUDE: STANFORD...CHINOOK...LEWISTOWN...
  LEWISTOWN DIVIDE...KINGS HILL PASS...FORT BENTON. 

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
566 
WWUS75 KTFX 130426 CCA
NPWTFX

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE GREAT FALLS MT
925 PM MST TUE FEB 12 2013

MTZ009-010-048-131215-
/O.COR.KTFX.HW.W.0008.000000T0000Z-130214T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
CUT BANK...CHOTEAU
925 PM MST TUE FEB 12 2013

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST WEDNESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST WEDNESDAY. 

* TIMING AND MAIN IMPACT: WEST WINDS WILL CONTINUE OVERNIGHT AND
  DIMINISH WEDNESDAY AFTERNOON. TRAVEL COULD BECOME HAZARDOUS FOR
  HIGH-PROFILE VEHICLES.

* WINDS: WEST WINDS 30 TO 40 MPH...WITH GUSTS TO 70 MPH.

* OTHER IMPACTS: STRONG WINDS AND SNOW IN THE MOUNTAINS COULD 
  CAUSE POOR VISIBILITIES DUE TO BLOWING SNOW.

* LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS 
  PASS...CUT BANK. 

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ012-013-047-050-051-054-131215-
/O.COR.KTFX.HW.W.0008.130213T0600Z-130214T0300Z/
CASCADE-CHOUTEAU-BLAINE-JUDITH BASIN-FERGUS-MEAGHER-
INCLUDING THE FOLLOWING LOCATIONS...KINGS HILL PASS...
FORT BENTON...CHINOOK...STANFORD...LEWISTOWN...LEWISTOWN DIVIDE
925 PM MST TUE FEB 12 2013

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST WEDNESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST WEDNESDAY. 

* TIMING AND MAIN IMPACT: WEST TO NORTHWEST WINDS WILL INCREASE
  OVERNIGHT AND BEGIN TO DIMINISH WEDNESDAY AFTERNOON. TRAVEL
  COULD BECOME HAZARDOUS FOR HIGH-PROFILE VEHICLES.

* WINDS: WEST-NORTHWEST WINDS OF 30 TO 40 MPH...WITH GUSTS TO 
  60 MPH ARE POSSIBLE. 

* LOCATIONS AFFECTED INCLUDE: STANFORD...CHINOOK...LEWISTOWN...
  LEWISTOWN DIVIDE...KINGS HILL PASS...FORT BENTON. 

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
672 
WWUS75 KTFX 130558
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
1058 PM MST TUE FEB 12 2013

MTZ044-131200-
/O.EXA.KTFX.HW.W.0008.000000T0000Z-130214T0000Z/
TOOLE-
INCLUDING THE FOLLOWING LOCATIONS...SHELBY
1058 PM MST TUE FEB 12 2013

...HIGH WIND WARNING IN EFFECT UNTIL 5 PM MST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL 5 PM MST WEDNESDAY. 

* TIMING AND MAIN IMPACT: WEST WINDS WILL CONTINUE OVERNIGHT AND 
  DIMINISH WEDNESDAY AFTERNOON. TRAVEL COULD BECOME HAZARDOUS 
  FOR HIGH-PROFILE VEHICLES. 

* WINDS: WEST WINDS 30 TO 40 MPH...WITH GUSTS TO 70 MPH.

* OTHER IMPACTS: STRONG WINDS AND SNOW IN THE MOUNTAINS COULD 
  CAUSE POOR VISIBILITIES DUE TO BLOWING SNOW.

* LOCATIONS AFFECTED INCLUDE: SHELBY.

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ009-010-048-131200-
/O.CON.KTFX.HW.W.0008.000000T0000Z-130214T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
CUT BANK...CHOTEAU
1058 PM MST TUE FEB 12 2013

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST WEDNESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST WEDNESDAY. 

* TIMING AND MAIN IMPACT: WEST WINDS WILL CONTINUE OVERNIGHT AND 
  DIMINISH WEDNESDAY AFTERNOON. TRAVEL COULD BECOME HAZARDOUS 
  FOR HIGH-PROFILE VEHICLES. 

* WINDS: WEST WINDS 30 TO 40 MPH...WITH GUSTS TO 70 MPH.

* OTHER IMPACTS: STRONG WINDS AND SNOW IN THE MOUNTAINS COULD 
  CAUSE POOR VISIBILITIES DUE TO BLOWING SNOW.

* LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS 
  PASS...CUT BANK 

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ012-013-047-050-051-054-131200-
/O.CON.KTFX.HW.W.0008.130213T0600Z-130214T0300Z/
CASCADE-CHOUTEAU-BLAINE-JUDITH BASIN-FERGUS-MEAGHER-
INCLUDING THE FOLLOWING LOCATIONS...KINGS HILL PASS...
FORT BENTON...CHINOOK...STANFORD...LEWISTOWN...LEWISTOWN DIVIDE...
WHITE SULPHUR SPRINGS
1058 PM MST TUE FEB 12 2013

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST WEDNESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST WEDNESDAY. 

* TIMING AND MAIN IMPACT: WEST TO NORTHWEST WINDS WILL INCREASE 
  OVERNIGHT AND BEGIN TO DIMINISH WEDNESDAY AFTERNOON. TRAVEL 
  COULD BECOME HAZARDOUS FOR HIGH-PROFILE VEHICLES. 

* WINDS: WEST TO NORTHWEST WINDS OF 30 TO 40 MPH...WITH GUSTS TO
  65 MPH.

* LOCATIONS AFFECTED INCLUDE: WHITE SULPHUR SPRINGS...
  STANFORD...CHINOOK...LEWISTOWN...LEWISTOWN DIVIDE...KINGS HILL
  PASS AND FORT BENTON.

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
451 
WWUS75 KTFX 130906
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
206 AM MST WED FEB 13 2013

MTZ014-140000-
/O.EXA.KTFX.HW.W.0008.000000T0000Z-130214T0000Z/
CENTRAL AND SOUTHERN LEWIS AND CLARK-
INCLUDING THE FOLLOWING LOCATIONS...FLESHER PASS...LINCOLN...
MACDONALD PASS...ROGERS PASS
206 AM MST WED FEB 13 2013

...HIGH WIND WARNING IN EFFECT UNTIL 5 PM MST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. 

* TIMING AND MAIN IMPACT: GUSTY WEST WINDS WILL CONTINUE INTO
  WEDNESDAY MORNING AND DIMINISH WEDNESDAY AFTERNOON. TRAVEL COULD
  BECOME HAZARDOUS FOR HIGH-PROFILE VEHICLES.

* WINDS: WEST WINDS 30 TO 40 MPH...WITH GUSTS TO 65 MPH.

* OTHER IMPACTS: STRONG WINDS AND SNOW IN THE MOUNTAINS COULD 
  CAUSE POOR VISIBILITIES DUE TO BLOWING SNOW.

* LOCATIONS AFFECTED INCLUDE: MACDONALD PASS...ROGERS PASS. THIS
  WARNING DOES NOT INCLUDE THE CITY OF HELENA.

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ009-010-044-048-140000-
/O.CON.KTFX.HW.W.0008.000000T0000Z-130214T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-TOOLE-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
CUT BANK...SHELBY...CHOTEAU
206 AM MST WED FEB 13 2013

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON. 

* TIMING AND MAIN IMPACT: GUSTY WEST WINDS WILL CONTINUE INTO
  WEDNESDAY MORNING AND DIMINISH WEDNESDAY AFTERNOON. TRAVEL COULD
  BECOME HAZARDOUS FOR HIGH-PROFILE VEHICLES.

* WINDS: WEST WINDS 30 TO 40 MPH...WITH GUSTS TO 70 MPH.

* OTHER IMPACTS: STRONG WINDS AND SNOW IN THE MOUNTAINS COULD 
  CAUSE POOR VISIBILITIES DUE TO BLOWING SNOW.

* LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS 
  PASS...CUT BANK

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ012-013-047-050-051-054-140000-
/O.CON.KTFX.HW.W.0008.000000T0000Z-130214T0300Z/
CASCADE-CHOUTEAU-BLAINE-JUDITH BASIN-FERGUS-MEAGHER-
INCLUDING THE FOLLOWING LOCATIONS...KINGS HILL PASS...
FORT BENTON...CHINOOK...STANFORD...LEWISTOWN...LEWISTOWN DIVIDE...
WHITE SULPHUR SPRINGS
206 AM MST WED FEB 13 2013

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING. 

* TIMING AND MAIN IMPACT: GUSTY WEST TO NORTHWEST WINDS WILL
  CONTINUE INTO WEDNESDAY MORNING AND BEGIN TO DIMINISH WEDNESDAY
  AFTERNOON. TRAVEL COULD BECOME HAZARDOUS FOR HIGH-PROFILE
  VEHICLES.

* WINDS: WEST TO NORTHWEST WINDS OF 30 TO 40 MPH...WITH GUSTS 
  TO 65 MPH. 

* LOCATIONS AFFECTED INCLUDE: WHITE SULPHUR SPRINGS... 
  STANFORD...CHINOOK...LEWISTOWN...LEWISTOWN DIVIDE...KINGS 
  HILL PASS AND FORT BENTON.

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
073 
WWUS75 KTFX 132152
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
252 PM MST WED FEB 13 2013


MTZ009-010-014-044-048-132300-
/O.CAN.KTFX.HW.W.0008.000000T0000Z-130214T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
CUT BANK...FLESHER PASS...LINCOLN...MACDONALD PASS...
ROGERS PASS...SHELBY...CHOTEAU
252 PM MST WED FEB 13 2013

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
HIGH WIND WARNING. 

WINDS WILL CONTINUE TO SLOWLY DECREASE. OCCASIONAL GUSTS TO 35 MPH
WILL CONTINUE THROUGH THIS EVENING BUT STRONG WINDS ARE NO LONGER EXPECTED.

$$

MTZ012-013-047-050-051-054-132300-
/O.CAN.KTFX.HW.W.0008.000000T0000Z-130214T0300Z/
CASCADE-CHOUTEAU-BLAINE-JUDITH BASIN-FERGUS-MEAGHER-
INCLUDING THE FOLLOWING LOCATIONS...KINGS HILL PASS...
FORT BENTON...CHINOOK...STANFORD...LEWISTOWN...LEWISTOWN DIVIDE...
WHITE SULPHUR SPRINGS
252 PM MST WED FEB 13 2013

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
HIGH WIND WARNING. 

WINDS WILL CONTINUE TO SLOWLY DECREASE. OCCASIONAL GUSTS TO 35 MPH
WILL CONTINUE THROUGH THIS EVENING BUT STRONG WINDS ARE NO LONGER EXPECTED.


$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Feb 11, 10:35 AM MST, 4 hours earlier.

Area forecast discussion, Feb 11, 10:35 AM MST, 4 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
1035 AM MST Mon Feb 11 2013

...UPDATE TO AVIATION...

.UPDATE...
Only some minor adjustments to the forecast this morning. Should
be a quiet day overall with increasing chances for precipitation
over the mountains this evening. Breezy west to southwest winds
will continue through the day.

&&

.AVIATION...
Updated 1735Z.
High pressure aloft will keep skies partly cloudy for widespread VFR
conditions across Montana today. A disturbance will approach the
state after 06Z Tuesday with increasing mid level clouds causing
mountain obscurations and areas of snow along the continental
divide. Only isolated to scattered showers are expected across the
southwest and central Montana mountains while mostly dry conditions
prevail at lower elevations. Breezy westerly winds are expected
across western portions of north central Montana through the period.
mpj

&&

.PREV DISCUSSION...
/ISSUED 435 AM MST Mon Feb 11 2013/

TODAY THROUGH WEDNESDAY...High pressure will be over the Eastern
Pacific and build over the Rockies during the day.  Satellite
indicates a dry air mass but moisture will begin to increase as
early as tonight. A surface lee trof has been building during the
night and some weak southwest to west winds have developed across
the Rockies and lee adjacent plains. The high pressure will continue
to build over the zones Monday night and a weak upper level jet will
move across British Columbia and bring some stronger winds aloft
across the Rockies. The jet aloft will move south Tuesday and should
bring increased moisture as well as a threat of precip over the
Northern Rockies. This jet will continue to drift south through
Wednesday and bring the moist conditions further south as well. Some
lift will develop Tuesday night and Wednesday, but overall, dynamics
associated with this will be very weak so precipitation on the light
side excepting the orographic areas such as the Continental Divide.
Mid-level winds will continue to strengthen Tuesday and Tuesday
night...and strongest winds will develop Wednesday. The current high
wind watch will be continued for this event. The chance of precip
will increase Wednesday but model spread of 500mb heights begins to
increase as well. The pattern is quite similar, however the
differences add some degree of uncertainty to the chance of precip.
Zelzer

Wednesday night through Monday night...Medium range forecast models
show good agreement with general trend through this period. The
passage of a shortwave trough Wednesday night will shift the flow
aloft more northerly with persistent moisture. Surface winds will
also decrease and shift more northerly/up-slope Wednesday night as a
Canadian cold front pushes south through the area. This front seems
to hang up over western and southern Montana through Thursday. The
combination of the moist up-slope flow and the lingering front over
the area will keep a good chance of snow showers over the area,
especially over the mountains of western/southwest Montana, so have
increased the overall likelihood of snow showers. Models are
indicating that measurable light snow will fall during this time, at
least in the mountains. Will therefore need to monitor this
situation for possible winter weather highlights. Cooler air behind
the front will keep temperatures up to 5 degrees below seasonal
averages on Thursday. An upper level ridge of high pressure will
then gradually move back into Montana Friday through Saturday, which
will keep the area mostly dry as temperatures warm up to around 10
degrees above normal. Breezy westerly down-slope winds will also
develop over the plains of north central Montana, which will help
this warming along the east slopes of the Rockies. Models are in
better agreement tonight with bringing another shortwave south out
of Canada and keeping an unsettled northerly flow aloft over the
area into the early part of next week. Have therefore increased the
chance of precipitation across the area and lowered temperatures to
slightly below normal levels.  Coulston

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  41  29  47  38 /   0   0  10  10
CTB  43  26  48  34 /   0  10  10  10
HLN  40  22  41  30 /   0  10  10  20
BZN  33  11  35  22 /   0   0  10  20
WEY  22   3  25  12 /  10  10  20  30
DLN  33  16  37  25 /   0   0  10  20
HVR  31  19  39  28 /   0  10  10  10
LWT  35  19  39  28 /   0   0  10  10

&&

.TFX WATCHES/WARNINGS/ADVISORIES...

HIGH WIND WATCH from Tuesday afternoon through Wednesday
afternoon Eastern Glacier...Northern Rocky Mountain Front...
Southern Rocky Mountain Front.

&&

weather.gov/greatfalls
Hazardous weather outlook, Feb 11, 3:19 AM MST, 11 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
319 AM MST MON FEB 11 2013

MTZ009-010-048-121145-
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
319 AM MST MON FEB 11 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER TODAY IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A HIGH WIND WATCH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
WEDNESDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MTZ011>013-044>047-049>051-121145-
HILL-CASCADE-CHOUTEAU-TOOLE-LIBERTY-EASTERN PONDERA-BLAINE-
EASTERN TETON-JUDITH BASIN-FERGUS-
319 AM MST MON FEB 11 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA
AND NORTH CENTRAL MONTANA.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER FOR TODAY IS
LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

STRONG WINDS ARE POSSIBLE OVER THE PLAINS OF NORTH CENTRAL MONTANA
TUESDAY AFTERNOON THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MTZ008-014-015-052>055-121145-
BEAVERHEAD-CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-JEFFERSON-
BROADWATER-MEAGHER-GALLATIN-
319 AM MST MON FEB 11 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MONTANA.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 11, 2:35 PM MSTHigh Wind WatchTFX24 hr

Nearby

High Wind Warnings in Montana, 2013Every high wind warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.